Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 12, 2016Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 12, 2016, 2:02 PM EDT for Madison County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 2:02 PM EDT (18:02 UTC)
Expired
Jun 12, 2016, 2:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Madison County, GA

The radar

The Greer radar (KGSP), 117 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
979 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WWUS82 KFFC 121802
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT SUN JUN 12 2016
 
GAZ027-038-121830-
MADISON GA-OGLETHORPE GA-
202 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND NORTHERN
OGLETHORPE COUNTIES UNTIL 230 PM EDT...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS OVER DANIELSVILLE...MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMER...CARLTON...PAOLI AND WATSON MILL BRIDGE STATE PARK. 

LAT...LON 3415 8306 3412 8305 3411 8303 3410 8304
      3408 8301 3408 8300 3406 8299 3405 8299
      3392 8312 3409 8323 3417 8316
TIME...MOT...LOC 1802Z 308DEG 18KT 3412 8318 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 1:24 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 12, 1:24 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
124 PM EDT SUN JUN 12 2016

.PREV DISCUSSION... /Issued 1128 AM EDT SUN JUN 12 2016/

UPDATE...
Only some very minor tweaks to the ongoing forecast, mainly for
sky cover. Hi-res models still so mostly isolated convective
activity across the CWFA this afternoon into the evening. Sct
activity is most likely along the GA/AL border.

Thunderstorms that develop this afternoon/evening will have the
potential to produce locally heavy rainfall and gusty winds.
Occasional lightning strikes will also be possible. Strong
thunderstorms are likely, but an isold severe thunderstorm is not
out of the question.

PREV DISCUSSION... /Issued 745 AM EDT SUN JUN 12 2016/

PREV DISCUSSION... /issued 417 AM EDT SUN JUN 12 2016/

SHORT TERM /Today through Monday/...
Latest surface analysis shows high pressure continues to maintain
its influence over the local area...especially the southern tier
as it extends from north Florida through SW GA. Despite this...due
to this also being the location of the deepest moisture...this is
where we saw best development of storms last evening. In
fact...along our western tier...we continue to see isolated
development as temperatures continue around 80.

For today...if anything...deep layer moisture actually increases
across the area with precipitable water in excess of 1.75 inches
by this afternoon across the SW zones. In addition...will see
CAPE values increase to in excess of 2200 J/KG which should be
more than enough to get low end scattered activity going. Went
slightly above guidance based coverage of Sunday. With drier air
in place at the mid levels...could again see isolated activity
produce damaging wind gusts.

Will see a backdoor front move through the area for Monday which
will drop precipitable water values to 1.25 in for the Atlanta
metro and points NE. However...SW of these locations...deep layer
moisture will remain. In addition...the NAM12 indicates some
robust CAPE in excess of 3000 J/KG with the added focus of the
actual front. Will keep some enhanced pops with a sharp gradient
for the SW zones.

Deese

LONG TERM /Monday Night through Saturday/...
The extended forecast starts off with the weak backdoor frontal
boundary situated across central portions of GA Monday night. This
boundary begins to move back east as a warm front Tues morning as
The upper ridging breaks down and upper trough moves east across
the MS river valley. With moist southerly flow setting up bringing
abundant low level moisture northward...precip chances begin to
increase Tuesday through the end of the work week. By Friday
night/Saturday...a longwave trough begins to dig along the east
coast...helping to usher in a pattern change. This change should
lead to near normal temps as a cooler/drier airmass moves in from
the eastern Great Lake states.

01

&&

.AVIATION...
18Z Update...
Have added a tempo group for thunderstorms to the afternoon TAF.
Activity currently to the north of ATL, if it holds together,
could impact ATL after 19z. Hi-res models keep the activity
isold/sct in nature. Monday is expected to be much like
today...and any timing on precip should be very similar. Winds may
go light overnight and Monday night...but should remain on the
west side.

//ATL Confidence...18Z Update...
Med confidence precip impacts/timing. High confidence remaining
elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          96  72  96  72 /  20  10  10  10
Atlanta         93  74  95  75 /  30  20  20  20
Blairsville     89  66  90  66 /  20  10  30  20
Cartersville    93  69  95  71 /  30  20  20  20
Columbus        94  75  95  76 /  40  20  20  20
Gainesville     92  72  93  72 /  20  10  20  20
Macon           96  73  97  74 /  30  20  20  10
Rome            94  70  96  71 /  30  20  20  20
Peachtree City  93  70  96  71 /  30  20  20  20
Vidalia         95  75  95  74 /  30  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 12, 1:49 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT SUN JUN 12 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
149 PM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL
GEORGIA. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG
GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
MONDAYS THROUGH SATURDAY.

HEAT INDICES MAY APPROACH 105 DEGREES SOUTH OF INTERSTATE 20 AND
EAST OF INTERSTATE 85 MONDAY AND TUESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 12, 12:44 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1244 PM EDT SUN JUN 12 2016

GAZ014-015-121715-
DAWSON GA-LUMPKIN GA-
1244 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND SOUTHWESTERN LUMPKIN
COUNTIES UNTIL 115 PM EDT...

AT 1244 PM EDT...A STRONG THUNDERSTORM WAS 11 MILES NORTH OF
DAWSONVILLE...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...AURARIA...AMICALOLA FALLS STATE PARK...MCKEE...LEN
FOOTE HIKE INN...JUNO AND NIMBLEWILL.

LAT...LON 3447 8398 3440 8424 3457 8427 3457 8426
      3460 8426 3460 8422 3461 8421 3462 8419
      3461 8419 3462 8418 3463 8412
TIME...MOT...LOC 1644Z 336DEG 8KT 3458 8419
Special weather statement, Jun 12, 1:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT SUN JUN 12 2016

GAZ014-015-023-121745-
DAWSON GA-LUMPKIN GA-HALL GA-
109 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON...SOUTHEASTERN
LUMPKIN AND NORTHWESTERN HALL COUNTIES UNTIL 145 PM EDT...

AT 109 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAHLONEGA...MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLERMONT...AURARIA AND MURRAYVILLE.

LAT...LON 3448 8374 3427 8390 3432 8395 3433 8395
      3444 8405 3450 8401
TIME...MOT...LOC 1709Z 294DEG 17KT 3446 8401
Special weather statement, Jun 12, 1:21 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT SUN JUN 12 2016

GAZ012-020-121745-
GORDON GA-BARTOW GA-
121 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR GORDON AND NORTHEASTERN BARTOW
COUNTIES UNTIL 145 PM EDT...

AT 121 PM EDT...A STRONG THUNDERSTORM WAS OVER CALHOUN...MOVING EAST
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...WHITE...RESACA...FAIRMOUNT...RANGER...REDBUD...PINE LOG...
FUNKHOUSER...FOLSOM AND SONORAVILLE.

LAT...LON 3455 8465 3448 8465 3428 8474 3447 8501
      3456 8497
TIME...MOT...LOC 1721Z 290DEG 9KT 3451 8494
Special weather statement, Jun 12, 1:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT SUN JUN 12 2016

GAZ012-020-121815-
GORDON GA-BARTOW GA-
143 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON AND NORTHERN
BARTOW COUNTIES UNTIL 215 PM EDT...

AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADAIRSVILLE...OR NEAR
CALHOUN...MOVING SOUTH AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...CALHOUN...ADAIRSVILLE...WHITE...KINGSTON...CASSVILLE..
.PINE LOG AND FOLSOM.

LAT...LON 3448 8491 3430 8467 3417 8501 3435 8502
      3435 8501 3439 8501 3439 8502 3444 8502
TIME...MOT...LOC 1743Z 340DEG 23KT 3443 8495
Local storm report, Jun 12, 2:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     RIVERLAND TERRACE       32.42N  84.96W
06/11/2016                   MUSCOGEE           GA   911 CALL CENTER

            1 TREE FELL ON A HOUSE ON HAWTHRONE DRIVE

0415 PM     LIGHTNING        RIVERLAND TERRACE       32.42N  84.96W
06/11/2016                   MUSCOGEE           GA   911 CALL CENTER

            1 TREE STARTED ON FIRE FROM LIGHTNING ON HAWTHORNE
            DRIVE

0455 PM     TSTM WND DMG     4 SSW CUSSETA           32.25N  84.80W
06/11/2016                   CHATTAHOOCHEE      GA   EMERGENCY MNGR

            5 TRESS WERE BLOWN DOWN ON RIVER BEND ROAD

&&

EVENT NUMBER FFC1600328 FFC1600329 FFC1600327

NLIST
Special weather statement, Jun 12, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT SUN JUN 12 2016

GAZ027-038-121830-
MADISON GA-OGLETHORPE GA-
202 PM EDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND NORTHERN
OGLETHORPE COUNTIES UNTIL 230 PM EDT...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS OVER DANIELSVILLE...MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMER...CARLTON...PAOLI AND WATSON MILL BRIDGE STATE PARK.

LAT...LON 3415 8306 3412 8305 3411 8303 3410 8304
      3408 8301 3408 8300 3406 8299 3405 8299
      3392 8312 3409 8323 3417 8316
TIME...MOT...LOC 1802Z 308DEG 18KT 3412 8318

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 12, 1:09 PM EDTSpecial Weather StatementFFCHall36 min
Jun 12, 1:11 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin49 min
Jun 12, 1:21 PM EDTSpecial Weather StatementFFCGordon24 min
Jun 12, 1:43 PM EDTSpecial Weather StatementFFCBartow32 min
Jun 12, 2:23 PM EDTSpecial Weather StatementFFCBartow22 min
Jun 12, 2:27 PM EDTSpecial Weather StatementFFCOglethorpe48 min
Jun 12, 2:42 PM EDTSpecial Weather StatementFFCClarke, Jackson48 min
Jun 12, 2:47 PM EDTSpecial Weather StatementFFCBartow43 min
Jun 12, 2:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jun 12, 3:11 PM EDTSpecial Weather StatementFFCClarke49 min
Jun 12, 3:15 PM EDTSpecial Weather StatementFFCCobb45 min
Jun 12, 3:19 PM EDTSpecial Weather StatementFFCFloyd41 min
Jun 12, 3:28 PM EDTSpecial Weather StatementFFCGwinnett47 min
Jun 12, 3:32 PM EDTSevere Thunderstorm WarningFFCFloyd43 min
Jun 12, 3:52 PM EDTSpecial Weather StatementFFCHancock38 min
Jun 12, 3:57 PM EDTSpecial Weather StatementFFCFulton48 min
Jun 12, 4:06 PM EDTSpecial Weather StatementFFCPolk39 min
Jun 12, 4:13 PM EDTSpecial Weather StatementFFCGreene47 min
Jun 12, 4:23 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jun 12, 4:33 PM EDTSpecial Weather StatementFFCFloyd42 min
Jun 12, 5:35 PM EDTSpecial Weather StatementFFCHancock40 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.